# SDR DALA13008970939

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 886-905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT WINDOW BELT AFT LOWER CORNER STA 886 AND 905, FS REF. NRC: NR 25, ZONE 50.  REPAIR WAS ACCOMPLISHED IAW ER/A 511158-14, REV ORIG RII COMPLETED BY INSPECTION STAMP IAC LIC 2008027 98 DELTA ID 872769 ASSOCIATED ER/A 51-115814 ADDED FOR AC 0939.
